Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have small blotch at the base of penis. Scrotum and groins feels itchy. Had unprotected sex. Is this STD?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5509 Questions
Question
I have a small blotch at the base of my penis that has changed color (shiny/scaly) and is slightly itchy, also my scrotum and groins are itchy. I had unprotected sex 3 weeks ago but I have also been travelling and staying in cheap hostels so I was wondering if it was an STD or some sort of fungi please wb asap
Posted Sat, 9 Nov 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
Possible fungal infection

Detailed Answer:
Hi and thank you so much for this query.

I a so sorry to hear about this scaly blotch and the itch at the base of your penis and the groins. This description seems typical of the manifestation of a fungal infection. this is also called jock itch.

Treatment consist in applying a topical antifungal cream. Miconazole/clotrimazole or phythoral creams would be able to resolve the problem over a 7-10days course. associated to this, you should step up your personal hygiene to ake sure you prevent re-infestation.

Please, unprotected sex exposes to STDs. This manifestation is not typical of an STD just yet but know you have taken the risk and you were exposed. please, take good care of yourself before you pick up one of these STDs that for sure wouldn't be good news to you. Take good care of yourself before it gets to late.

I hope this addresses your query fully and you find this information helpful. Tank you for using our services and please, do feel free to ask for clarifications if need be. I wish you well and reminding you to correctly and consistently use the condom each time you have sex to prevent yourself against STDs and HIV.

Dr. Ditah, MD

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor